# SDR YENA20130117015

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 49,421 hours, 18,603 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E935
- Part serial: 762
- Condition: Failed
- Location: Wing
- Part time: 49,427 hours, 18,605 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1691 JFK-LIR DIVERTED TO MCO, WHILE USING ANTI-ICE RECEIVED AN ECAM MESSAGE "WING ANTI-ICE HIGH PRESSURE".  REMOVED AND REPLACED WING ANTI-ICE VALVE IAM AMM CH 30-11-51-7.  REMOVED AND REPLACED DUCT ASSY IAW CH 36-11-00, PERFORMED OPS CHECK IAW 30-11-00.  OPS CHECK GOOD.
